# SDR YENA2024032600468

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09195
- Aircraft time: 12,350 hours, 3,483 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#169, JFK-PUJ. 'DURING DESCENT THROUGH CLOUDS INFLIGHT REPORTED "DIRTY SOCK" SMELL MID TO CABIN TO AFT; DUE TO REPORT OF ODOR EMANATING FROM ENG 2 BLEED AIR, INSPECTION OF #2 ENGINE AND BLEED AIR DUCTS WAS ACCOMPLISHED IAW INFO NOTICE 2017-T015J, SECTION B1. ENGINE IDLE RUN WAS DONE IAW AMM 72-00-00 AND NO CABIN ODORS WERE PRESENT. AIRCRAFT OK FOR FOR SERVICE.'
